Sunday, November 22, 2009

Well I went back on the meds my moods were a little unstable because of the missed week. Only I had just got back on them and was told I needed to change meds. My health team are worried that I might get pregnant and apparently no one of child birth age should be on the Depakote (Sodium valproate). So without my support they are taking away the only med that has given me anything positive. I am to be changed to Trifluperazine, which apparantly is the most safe med for pregnant women.

A CPN came to see me on wednesday to give me the first lot of these, my CC is on holiday. She semed to be underidea I am trying for a baby. I AM NOT NOR HAVE I EVER SUGGESTED THIS. At the moment I am taking a lower dose of the valproate the Quetiapine and the Trifluperazine. This combination is leaving me quite tired. I can also feel my mood becoming lower.

I worry how this new medication will effect me. I did tell my team I didn't want a med change so close to Christmas as a hospitilisation at this point would be nightmare but I don't feel listened to. They have changed meds regardless and I hold them responsible for any relapse. And so I have no choice but to play their game and see where this pans out.

2 comments:

differentlysane said...

What I don't understand is that you were of child-bearing age when they started you on the depakote. Smacks a bit of fiddling, for fiddlings sake.

Sorry you're not feeling listened too, and hope that the new meds work out.

Take care,
Differently

La-reve said...

yes thats my argument but seems I have no choice over matter - luckily tolerating new meds ok at the moment.